Cookies?
Library Header Image
LSE Research Online LSE Library Services

Chromatic polynomials for twisted bracelets

Biggs, Norman (2002) Chromatic polynomials for twisted bracelets. Bulletin of the London Mathematical Society, 34 (2). pp. 129-139. ISSN 0024-6093

Full text not available from this repository.
Identification Number: 10.1112/S0024609301008931
Item Type: Article
Official URL: http://blms.oxfordjournals.org/
Additional Information: © 2002 London Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 17 Oct 2008 08:11
Last Modified: 01 Oct 2010 09:09
URI: http://eprints.lse.ac.uk/id/eprint/18182

Actions (login required)

View Item View Item